# SDR 95ZZZX1181

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 739
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 4002 - WHEN SELECTING 'GEAR DOWN' IN PREPARATION FOR LANDING, CREW WAS UNABLE TO OBTAIN A SAFE NOSE LANDING GEAR INDICATION.  AN EMERGENCY WAS DECLARED.  EMERGENCY EQUIPMENT ON STANDBY, AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE REPLACED NOSE LANDING GEAR DOWNLOCK MICROSWITCH IAW MM 32-50-00.  CONDUCTED LANDING GEAR SWING, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
